See Alike in...

Alike App

Browser

Sssamanthaaa

698d

So this past year since September 2021 I’ve been having horrible panic attacks that would happen (and still sometimes do but mostly only twice now) non stop. I was prescribed clonzapam to take 2 times a day everyday as needed. And I have been for MONTHS but I want to start weaning off because I’ve been feeling more better. And I’m at the point since I’ve Been feeling better I want to take them only when I need them so I guess I’m asking if anyone knows how I should ween off? Should I do like 1 pill and 1/2 a pill for a couple weeks and then 1 pill after that for awhile until I feel okay to do half a pill and then only take the meds when I need to or what?

Top reply
    • vanillaextract

      245d

      😥

    • vanillaextract

      245d

      😥

    • paigewest

      697d

      You should talk to a psychiatrist about how to titrate off because I think it’s different for everyone

      • Sssamanthaaa

        696d

        @paigewest I will I just thought having others input would help. Last time I talked to my physiatrist she acted weird when I mentioned weening off of them even though every hospital ive been to and every other dr has said I would need to ween off

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion